Fibromyalgia and ace inhibitors

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Martyann
New Member


Date Joined Nov 2008
Total Posts : 1
   Posted 11/5/2008 6:44 AM (GMT -7)   
Hi I am new to this forum. It has been years since I have posted to a fibro forum as my fibromyalgia has been in relative submission for sometime. In the last two weeks I have a had a flair up and have been trying to determine what has been the changes that may have triggered this episode. The only thing that has changed is my doctor has prescribed Lisinpril (ace inhibitor) for my high blood pressure. This is my first time to use anything for blood pressure.
I'm curious if anyone has experienced negative side affects related to fibromyalgia when taking ace inhibitors. As I recently read on the Internet that these are used for the treatment of FM. I'm a little confused to if this is the cause of my recent flair.

Thanks
Martyann

Green Grove
Veteran Member


Date Joined Oct 2008
Total Posts : 2424
   Posted 11/5/2008 10:20 AM (GMT -7)   
Hi Martyann and welcome!!!

You have definitely come to a great place to meet people. You will learn a lot and soon have a network of good friends and family :) Hope you get to feeling better :)
Much Love, Hugs, Peace & Comfort :)
Sam
 
God Bless Each & Every One Of You :)


Sherrine
Forum Moderator


Date Joined Apr 2005
Total Posts : 17101
   Posted 11/5/2008 12:27 PM (GMT -7)   
Hi and welcome to the fibromyalgia forum!  I took Accupril for several years and it, too, is an ace inhibitor.  I didn't notice any problem while taking it.  I stopped the medication several years ago and it didn't make a difference if I was taking it or not. 
 
Many times the weather will bring on a flare.  I don't know where you live but rain and cold can bring on a flare and this is the season for that.  Use hot showers and moist heat.  That will feel wonderful on those muscles!
 
I'm glad you found us and I do hope to hear more from you.
 
Sherrine
Forum Moderator/ Fibromyalgia
***********************
Fibromyalgia, Crohn's Disease, Ostomy, Diabetes, Autoimmune Inner Ear Disease, Osteoporosis
~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~
God does not give us a spirit of fear, but of power and of love and of a sound mind.    2 Timothy 1:7


cgk
New Member


Date Joined Apr 2011
Total Posts : 3
   Posted 4/4/2011 12:48 AM (GMT -7)   
Hi,
I've just had a dramatic exacerbation about 4 days after starting an ACE inhibitor - lisinopril. Had big upsurge of pain in all voluntary muscles, including muscles in my fingers, got very weak - was exhaused and broke out in a sweat from walking up one flight of stairs, was having some troubel with coordination - dropped things, tripped and fell. Also had some other symptoms that may have just been the side effects of the med - hot flashes and chills, shivering, GI symptoms. This was in the context of having my symptoms quite well controlled for several years. The change was a shock. I stopped the medication yesterday (no new doses for 48 hours) and am starting to feel better. I don't have any contraindicated conditions. I do take over the counter ALEVE (NSAID) which could cause drug interactions, though I was taking a low dose of both meds.

Witchesblew
Regular Member


Date Joined Jul 2010
Total Posts : 105
   Posted 4/4/2011 7:07 AM (GMT -7)   
I took lisinopril for a while and the main thing i noticed was a cough that wouldnt go away.. Was told I was sensitive to it, this was before I had fibro symptoms though. I take Micardis now and havent noticed a change at all.
Nausea could be a sign that your blood pressure is falling to low I have had that problem before on my meds now and it seems if I am eveing flaring at all, it makes it 10 times worse~!
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 3:11 AM (GMT -7)
There are a total of 2,736,257 posts in 301,364 threads.
View Active Threads


Who's Online
This forum has 151454 registered members. Please welcome our newest member, rmk1990.
139 Guest(s), 4 Registered Member(s) are currently online.  Details
Heatheranne87, Stetsonva, lavendar, Steve n Dallas


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer